Rash on Prednisone??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

saturngirl
Regular Member


Date Joined Feb 2003
Total Posts : 28
   Posted 8/17/2008 7:11 PM (GMT -7)   
Has anyone ever had ared rash all over face,and neck on Prednisone?What did you do for it?
I can call dr but just asdking!
Sandy

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, February 21, 2017 2:22 PM (GMT -7)
There are a total of 2,763,232 posts in 303,965 threads.
View Active Threads


Who's Online
This forum has 150676 registered members. Please welcome our newest member, trisquitt.
538 Guest(s), 13 Registered Member(s) are currently online.  Details
Krimpet 🍔, KingsTable, drahdrah, loulou82, tennisplayer, Michael_T, alohaknown, 1000Daisies, Tick41, exqualls, ChickenArise, SteveJ2017, Santa Cruz chick


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer